MAUDE Adverse Event Report: NEODENT - JJGC S.A. EXTERNAL HEX ZYGOMATIC IMPLANT 35.0; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. EXTERNAL HEX ZYGOMATIC IMPLANT 35.0; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.450
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Pain (1994); Tissue Damage (2104)
Date of Event 01/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
The clinician reported that 7 months after the dental implant and abutment were placed in ada site 4 in the mouth, the implant did not achieve osseointegration in type ii bone.Clinician noted the patient's pain.The implant was torqued to 35 ncm.The product will be forwarded to the manufacturer for investigation.There were no reported post- operative complications.
 
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form, visual conference of the product returned by the dentist and the evaluation of relevant production records.
 
Event or Problem Description
The clinician reported that 7 months after the dental implant and abutment were placed in ada site 4 in the mouth, the implant did not achieve osseointegration in type ii bone.Clinician noted the patient's pain.The implant was torqued to 35 ncm.The product will be forwarded to the manufacturer for investigation.There were no reported post- operative complications.(b)(4).

Brand Name
EXTERNAL HEX ZYGOMATIC IMPLANT 35.0
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key8302481
Report Number3008261720-2019-00556
Device Sequence Number10801683
Product Code DZE
UDI-Device Identifier07898237567280
UDI-Public07898237567280
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K141777
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/04/2019
Report Date (Section F) 01/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/16/2021
Device Catalogue Number109.450
Device Lot Number67225
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/07/2019
Device Age1 MO
Event Location Other
Date Report to Manufacturer01/25/2019
Initial Date Received by Manufacturer 01/25/2019
Supplement Date Received by Manufacturer04/17/2019
Initial Report FDA Received Date02/04/2019
Supplement Report FDA Received Date05/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABUTMENT REMOVAL; ABUTMENT REMOVAL; ABUTMENT REMOVAL
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR